A Hummel-Seebeck type method for variational inclusions

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00507808
Contributor : Michel H. Geoffroy <>
Submitted on : Sunday, August 1, 2010 - 5:00:27 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00507808, version 1

Collections

Citation

Michel H. Geoffroy, Alain Piétrus, Célia Jean-Alexis. A Hummel-Seebeck type method for variational inclusions. Optimization, Taylor & Francis, 2009, 58 (4), pp.389-399. ⟨hal-00507808⟩

Share

Metrics

Record views

75